# SDR R61A2022041800268

- Difficulty date: March 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 21,406 hours, 14,565 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Faulty
- Location: Zone 700
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR WOULD NOT RETRACT, DECLARED EMERGENCY, RETURNED TO FIELD, AND LANDED WITH OUT INCIDENT. CMC SHOWED #2 NOSE GEAR WOW SWITCH FAULTY.  REMOVED & REPLACED #2 WOW SWITCH.  IAW AMM 32-62-01.  PERFORMED LANDING GEAR EXTENTION/RETRACTION TEST. IAW AMM 32-33-00.
